# SDR UIEA2020040900722

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,552 hours, 21,890 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B LOOP ON CARGO DETECT INOP ( TRANSFERRED TO MDDR #126848 I.A.W MEL 26-16-02-01, CAT C.  LOG PAGE 1189953: PERFORMED BITE PROCEDURE ON MAIN DECK CARGO REF FIM 26-19 FT 803. NO MESSAGE NOTED. TEST PASS, MDDR #126848 CLOSED. )
